Clocks and insensitivity to small measurement errors
ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 537-557.
@article{COCV_1999__4__537_0,
     author = {Sontag, Eduardo D.},
     title = {Clocks and insensitivity to small measurement errors},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {537--557},
     publisher = {EDP-Sciences},
     volume = {4},
     year = {1999},
     zbl = {0984.93068},
     mrnumber = {1746166},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1999__4__537_0/}
}
TY  - JOUR
AU  - Sontag, Eduardo D.
TI  - Clocks and insensitivity to small measurement errors
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 1999
DA  - 1999///
SP  - 537
EP  - 557
VL  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/COCV_1999__4__537_0/
UR  - https://zbmath.org/?q=an%3A0984.93068
UR  - https://www.ams.org/mathscinet-getitem?mr=1746166
LA  - en
ID  - COCV_1999__4__537_0
ER  - 
Sontag, Eduardo D. Clocks and insensitivity to small measurement errors. ESAIM: Control, Optimisation and Calculus of Variations, Tome 4 (1999), pp. 537-557. http://www.numdam.org/item/COCV_1999__4__537_0/

[1] F. Albertini and Sontag E.D., Continuous control-Lyapunov fonctions for asymptotically controllable time-varying systems, Internat. J. Control. to appear. (See also Control-Lyapunov functions for time-varying set stabilization, Proc. European Control Conf., Brussels, July 1997, Paper ECC515.) | MR 1733874 | Zbl 0949.93035

[2] Z. Artstein, Stabilization with relaxed controls. Nonl. Anal. TMA 7 ( 1983) 1163-1173. | MR 721403 | Zbl 0525.93053

[3] F.H. Clarke, Yu.S. Ledyaev, R.J. Stern and P. Wolenski, Nonsmooth Analysis and Control Theory. Springer-Verlag, New York ( 1998). | MR 1488695 | Zbl 1047.49500

[4] F.H. Clarke, Yu.S. Ledyaev, E.D. Sontag and A.I. Subbotin, Asymptotic controllability implies feedback stabilization. IEEE Trans. Automat. Control 42 ( 1997) 1394-1407. | MR 1472857 | Zbl 0892.93053

[5] F.H. Clarke, Yu.S. Ledyaev, L. Rifford and R. Stern, Feedback stabilization and Lyapunov functions. preprint, Univ. de Lyon ( 1999). | MR 1780907 | Zbl 0961.93047

[6] J.-M. Coron and L. Rosier, A relation between continuous time-varying and discontinuous feedback stabilization. J. Math. Systems, Estimation, and Control 4 ( 1994) 67-84. | MR 1298548 | Zbl 0925.93827

[7] J. Kurzweil, On the inversion of Ljapunov's second theorem on stability of motion. Amer. Math. Society Translations, Series 2 24 ( 1956) 19-77. | Zbl 0127.30703

[8] Yu.S. Ledyaev and E.D. Sontag, A remark on robust stabilization of general asymptotically controllable systems, in Proc. Conf. on Information Sciences and Systems (CISS 97), John Hopkins University, Baltimore ( 1997) 246-251. | MR 1430107

[9] Yu.S. Ledyaev and E.D. Sontag, A Lyapunov characterization of robust stabilization. J. Nonl. Anal. 37 ( 1999) 813-840. | MR 1695080 | Zbl 0947.34054

[10] Y. Lin, E.D. Sontag and Y. Wang, A smooth converse Lyapunov theorem for robust stability, SIAM J. Control Optim. 34 ( 1996) 124-160. | MR 1372908 | Zbl 0856.93070

[11] E.P. Ryan, On Brockett's condition for smooth stabilizability and its necessity in a context of nonsmooth feedback. SIAM J. Control Optim. 32 ( 1994) 1597-1604. | MR 1297100 | Zbl 0806.93049

[12] E.D. Sontag A Lyapunov-like characterization of asymptotic controllability. SIAM J. Control Optim. 21 ( 1983) 462-471. | MR 696908 | Zbl 0513.93047

[13] E.D. Sontag, Mathematical Control Theory, Deterministic Finite Dimensional Systems, Second Edition. Springer-Verlag, New York ( 1998). | MR 1640001 | Zbl 0945.93001

[14] E.D. Sontag, Stability and stabilization: Discontinuities and the effect of disturbances, in Nonlinear Analysis, Differential Equations, and Control, Proc. NATO Advanced Study Institute, Montreal, Jul/Aug 1998; F.H. Clarke and R.J. Stern, Eds., Kluwer, Dordrecht ( 1999) 551-598. See also Nonlinear Control Abstracts #NCA-8-2-981026, Oct 1998. | MR 1695014 | Zbl 0937.93034

[15] E.D. Sontag and H.J. Sussmann, Nonsmooth Control Lyapunov Functions, in Proc. IEEE Conf. Decision and Control, New Orleans, IEEE Publications ( 1995) 2799-2805.